# SDR AALA202309200547

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A320*
- Aircraft serial: 6249
- Aircraft time: 29,430 hours, 11,859 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CID PANEL SHOWS MESSAGE CHECK DOOR PRESSURE ON 4R. MAINTENANCE SERVICED THE R4 DOOR DAMPER PER AMM 52-10-00 AND MESSAGE CLEARED.
